# SDR IPXA2017012613287

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 54,173 hours, 18,071 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Dented
- Location: Nr 1 Eng Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  DURING MAJOR MAINTENANCE VISIT FOUND A DENT ON NR 1 ENGINE EXHAUST SLEEVE EXTERNAL SURFACE.   DENT AT 1 O'CLOCK , NAC STA 321.  EVALUATED DAMAGE IAW EO NO B767-7810-63019-A.
